The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 2.

Burden, J

White, S M and Burden, J P and Maini, P. K. and Hails, R S (2012) Modelling the within-host growth of viral infections in insects. Journal of Theoretical Biology, 312 (7). pp. 34-43.

Cory, J

Roose, T. and Maini, P. K. and Cory, J. and Hails, R S (1995) The spread of viral infection in moths,. Journal of Agricultural Science (Cambridge), 125 . p. 161.

Hails, R

White, S M and Burden, J P and Maini, P. K. and Hails, R S (2012) Modelling the within-host growth of viral infections in insects. Journal of Theoretical Biology, 312 (7). pp. 34-43.

Roose, T. and Maini, P. K. and Cory, J. and Hails, R S (1995) The spread of viral infection in moths,. Journal of Agricultural Science (Cambridge), 125 . p. 161.

Maini, P

White, S M and Burden, J P and Maini, P. K. and Hails, R S (2012) Modelling the within-host growth of viral infections in insects. Journal of Theoretical Biology, 312 (7). pp. 34-43.

Roose, T. and Maini, P. K. and Cory, J. and Hails, R S (1995) The spread of viral infection in moths,. Journal of Agricultural Science (Cambridge), 125 . p. 161.

Roose, T

Roose, T. and Maini, P. K. and Cory, J. and Hails, R S (1995) The spread of viral infection in moths,. Journal of Agricultural Science (Cambridge), 125 . p. 161.

White, S

White, S M and Burden, J P and Maini, P. K. and Hails, R S (2012) Modelling the within-host growth of viral infections in insects. Journal of Theoretical Biology, 312 (7). pp. 34-43.

This list was generated on Thu Oct 23 04:19:12 2014 BST.